You are here:

Hematology/mircoscopic hematuria


hello, recently i was in the er. with kidney/flank pain on both sides. severe abdomen/lower pain. excruciating headache in the front and sides and slight nausea, and.....faint green tinted urine!!! these symptoms went on a week before i went to er.

i was seen by an er dr. and did a pee n blood test. he sent me for a ct scan as well.. ct scan was normal and urine test showed no infecion.......but he said it showed blood... he discharged me w trimadol.

well bc no insurance i was refered to a free dr. office for followup. only problem, today is now 2 weeks after symptoms started and i cannot be seen for 2 more weeks. making it roughly a month after symptoms started.

i still have all symptoms besides the nausea, thats mainly gone. but i still have everything else. and now i am starting to see tine,clearish,grains in my urine.

i had some leftover azythromycin fast pack 6 day i took- helped a bit but not really.

do you know anything about this!!!!!!!

Hello Kim,
Warm welcome to you!
I read your case very carefully. The condition you are having is called 'acute pyelonephritis'. The 'tramadol' he gave you was just an analgesic/pain killer.
My suggestion is you first collect a midstream sample of urine and give it for testing immediately. And start taking levofloxacin 250mg once daily for 10 days. If you dont have severe pain then no need of continuing tramadol. Stop taking azythromycin.

If any further information required contact me anytime.

Take care. Bye.


All Answers

Answers by Expert:

Ask Experts


Dr.Shrinidhi Kulkarni


I can answer all questions related to hematology. RBC, WBC, Platelet and blood forming organs etc and related questions. hematology also includes blood proteins, hemoglobin and disorders related to clotting abnormalities. So questions about all aspects of hematology are welcome!


Working as a Doctor in Primary Health care Centre.

KIMS Banglore

MBBS, Internship in Internal Medicine

©2016 All rights reserved.